# SDR USAA2011111800030

- Difficulty date: November 17, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 61,666 hours, 26,702 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325070
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMELL IN MID CABIN.  MAINTENANCE PERFORMED INSPECTION AND FOUND BURNED OUT LAMP AND BALLAST AT ROW 22/23 LT.  REPLACED SAME WITH NO FURTHER SMELL NOTED.
